Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 5, NWS Norman, OK

July 24, 202128 counties in Oklahoma

NWS Norman, OK issued this heat advisory at Jul 24, 2021, 2:42 PM CDT for 28 counties in Oklahoma. It took effect at Jul 25, 2021, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2021, 2:42 PM CDT (19:42 UTC)
In effect from
Jul 25, 2021, 12:00 PM CDT
Expired
Jul 25, 2021, 7:00 PM CDT
In force
7 hr
Issued by
NWS Norman, OK
All 28 counties

Atoka County, OK, Bryan County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1664 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1664 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WWUS74 KOUN 241942 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
242 PM CDT Sat Jul 24 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-251000-
/O.NEW.KOUN.HT.Y.0005.210725T1700Z-210726T0000Z/
/O.CON.KOUN.HT.Y.0004.000000T0000Z-210725T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
242 PM CDT Sat Jul 24 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

* WHAT...Heat index values of 105 to 107. 

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...Until 7 PM CDT this evening, and again from noon to 7 PM
  CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
4 follow-up statements
514 
WWUS74 KOUN 250106 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
806 PM CDT Sat Jul 24 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-251000-
/O.CON.KOUN.HT.Y.0005.210725T1700Z-210726T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
806 PM CDT Sat Jul 24 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

* WHAT...Heat index values of 105 to 107.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...Noon to 7 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
072 
WWUS74 KOUN 250838
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
338 AM CDT Sun Jul 25 2021

OKZ007-008-012-013-018>020-024>032-039>043-045>048-050>052-252045-
/O.CON.KOUN.HT.Y.0005.210725T1700Z-210726T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Seminole-Hughes-
Stephens-Garvin-Murray-Pontotoc-Coal-Jefferson-Carter-Johnston-
Atoka-Love-Marshall-Bryan-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Seminole, Wewoka, Holdenville, Wetumka, 
Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, 
Coalgate, Waurika, Ringling, Ryan, Ardmore, Tishomingo, Atoka, 
Marietta, Thackerville, Madill, Kingston, and Durant
338 AM CDT Sun Jul 25 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 105 expected.

* WHERE...Portions of central, east central, northern, southeast 
  and southern Oklahoma.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
079 
WWUS74 KOUN 251942
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
242 PM CDT Sun Jul 25 2021

OKZ031-032-040>043-046>048-050>052-260345-
/O.NEW.KOUN.HT.Y.0006.210726T1700Z-210727T0000Z/
/O.CON.KOUN.HT.Y.0005.000000T0000Z-210726T0000Z/
Seminole-Hughes-Garvin-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-
Love-Marshall-Bryan-
Including the cities of Seminole, Wewoka, Holdenville, Wetumka, 
Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, 
Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, 
Kingston, and Durant
242 PM CDT Sun Jul 25 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

* WHAT...Heat index values up to around 106.

* WHERE...Portions of east central, southeast and southern 
  Oklahoma.

* WHEN...Until 7 PM CDT this evening, and again Monday from noon
  until 7 PM CDT. 

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ007-008-012-013-018>020-024>030-039-045-260000-
/O.CON.KOUN.HT.Y.0005.000000T0000Z-210726T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Stephens-Jefferson-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Duncan, Waurika, Ringling, and Ryan
242 PM CDT Sun Jul 25 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index of around 105.

* WHERE...Portions of central, northern and southern Oklahoma.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
688 
WWUS74 KOUN 260016 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
716 PM CDT Sun Jul 25 2021

OKZ031-032-040>043-046>048-050>052-261000-
/O.EXP.KOUN.HT.Y.0005.000000T0000Z-210726T0000Z/
/O.CON.KOUN.HT.Y.0006.210726T1700Z-210727T0000Z/
Seminole-Hughes-Garvin-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-
Love-Marshall-Bryan-
Including the cities of Seminole, Wewoka, Holdenville, Wetumka, 
Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ada, Coalgate, 
Ardmore, Tishomingo, Atoka, Marietta, Thackerville, Madill, 
Kingston, and Durant
716 PM CDT Sun Jul 25 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT MONDAY...

* WHAT...Heat index values around 105 expected.

* WHERE...Portions of southeast and south central Oklahoma.

* WHEN...Monday from noon until 7 PM CDT.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

OKZ007-008-012-013-018>020-024>030-039-045-260130-
/O.EXP.KOUN.HT.Y.0005.000000T0000Z-210726T0000Z/
Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-
Lincoln-Grady-McClain-Cleveland-Pottawatomie-Stephens-Jefferson-
Including the cities of Medford, Pond Creek, Lamont, Wakita, 
Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, 
Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, 
Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, 
Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, 
Norman, Moore, Shawnee, Duncan, Waurika, Ringling, and Ryan
716 PM CDT Sun Jul 25 2021

...HEAT ADVISORY HAS EXPIRED...

Temperatures, aided by thunderstorm outflow, will continue to fall
this evening.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this heat advisory went out at Jul 24, 2:27 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 24, 2:27 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
227 PM CDT Sat Jul 24 2021

...New SHORT TERM, LONG TERM, AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 227 PM CDT Sat Jul 24 2021

The always challenging weak summer nocturnal convection spawn from
very subtle mid-level forcing will be present to some extent for the
next few days. Also, building heat and humidity will cause some
concerns for heat stress in the coming days. Otherwise, weather
impacts should be minimal. Meteorological analysis and discussion
of forecast uncertainties can be found below.

Of highest priority, the latest observation show many areas at or
close to 105F heat advisory criteria early this afternoon and we
issued a Heat Advisory through 7pm. Even for areas that don't
quite reach legacy criteria, winds are light enough to push wet
bulb globe temperatures into the "high" or "extreme" category.

Isolated convection may form later today with continued
destabilization of a moist PBL. This would be most likely on the
northwest extent of satellite-derived TPW axis in northwest Oklahoma
where there is a weak signal for very weak low-level convergence.
Without more defined convergence, convective coverage is expected
to be very limited justifying only low probabilities. Weak
tropospheric flow and still somewhat poor midlevel lapse rates
will preclude robust/severe convection.

Some altocumulus was observed today, along with a couple isolated
showers early this morning rooted in this moist mid-level layer.
Overall, coverage of rain was very limited since a warm subsident
layer has been persistent above the mid-level moist layer. Hysplit
backwards trajectories show subsiding parcels slowly moving
northeastward within weak flow on the eastern periphery of the
closed upper low which continues to retrograde and is now over
northwest New Mexico. Models do show some cooling of this warm
layer that when coupled with increase moistening mid levels should
support greater coverage of weak convection tonight, compared to
last night. Subtle forcing mechanisms are difficult to see within
the model guidance but seem to be focused mostly across northwest
Oklahoma, and this is where we have the highest precipitation
probabilities. Some adjustment may be needed later based on
observational trends.

Given the mechanism for overnight convection, it seems unlikely that
substantial cool pool will impact temperatures tomorrow
afternoon. Without strong reasoning to believe dew points will be
dissimilar tomorrow compared to today, we will likely be issuing a
Heat Advisory likely for the same areas tomorrow, once we finish
collaboration with surrounding offices. From a practical
standpoint with light winds, wet bulb globe temperatures will
likely again reach at least the high category.

Later Sunday, some form of a remnant weakly baroclinic front or
composite outflow should result in convergence of a moist
destabilizing atmosphere resulting in surface based convection.
This is most likely in southern Kansas, with more isolated
development further south into northwest Oklahoma where weak
convergence is indicated. Hi-res guidance suggest cold pool
development and some propagation into northwest Oklahoma by
evening, though mean cloud layer flow will be weak.

BRB

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 227 PM CDT Sat Jul 24 2021

There are mixed signals on specifically where convective coverage
may be greatest Sunday night either from remnant diurnal
convection and/or midlevel warm advection-driven development later
in the night. For that reason, we're fairly broad with low
probabilities mainly over northern Oklahoma. But there is a
nonzero chance near the I-40 corridor.

For the rest of the long term period, broad ridging develops across
the western two-thirds of the country and will be initially centered
to our northwest early in the week before drifting slowly southeast
while expanding further late in the week. The most significant
positive height anomalies will remain to our north, and this
placement is not optimal for excessive heat in our region.
Nevertheless, 2-m temperatures about 5 degrees above climatology are
expected and enough moisture for heat indices near Heat Advisory
criteria, especially midweek onward.

BRB

&&

.AVIATION...
(18Z TAFS)
Issued at 102 PM CDT Sat Jul 24 2021

VFR conditions and south winds will prevail through Sunday
morning. Gusts to near 20kts will decrease quickly after sunset.
Scattered showers and isolated thunderstorms are expected in
northern Oklahoma early Sunday, but expected coverage currently
excludes mention in TAFs.

&&

.UPPER AIR...
Issued at 304 PM CDT Fri Jul 23 2021

No upper air flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  96  75  97  74 /  20  10  10  10
Hobart OK         98  74  99  72 /   0  10  20  10
Wichita Falls TX 100  74 101  73 /   0   0  10  10
Gage OK           98  73  96  70 /  20  20  20  30
Ponca City OK     97  75  95  73 /  20  20  30  20
Durant OK         97  74  99  74 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ007-008-012-013-
     018>020-024>032-039>043-045>048-050>052.

     Heat Advisory from 1 PM to 7 PM CDT Sunday for OKZ007-008-012-
     013-018>020-024>032-039>043-045>048-050>052.

TX...None.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...09
Hazardous weather outlook, Jul 24, 11:44 AM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1144 AM CDT Sat Jul 24 2021

OKZ004>048-050>052-TXZ083>090-251645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1144 AM CDT Sat Jul 24 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Heat...
Hot and humid conditions will lead to triple digit heat index
values across much of the area this afternoon. If you have to be
outside, take steps to prevent heat related illnesses.

.Thunderstorms...
Thunderstorms are possible across northern Oklahoma this
afternoon and evening. Organized severe weather is unlikely.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorms will be possible on Sunday across northern
Oklahoma, and then again on Monday. Organized severe weather is
unlikely.

.Heat...
Hot and humid conditions will likely lead to triple digit heat
index values across at least parts of the area will continue
through next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:02 PM CDTHeat AdvisoryOUNAtoka, Bryan, Canadian, Carter, Cleveland, Coal and 22 more5 hr

Nearby

Heat Advisories in Oklahoma, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.